# SDR UALA2011022800985

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 85,412 hours, 10,387 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EVACUATION LIGHT ON AFTER TAKEOFF FOR ENTIRE FLT IN ROWS 33C-43C.  REPLACED LIGHT ASSY AT SEAT 42A.  TESTS OKAY.
